Alert archive / Ohio / Gale Warnings in 2018
Gale Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Apr 13, 2018, 1:09 PM EDT. It took effect at Apr 14, 2018, 10:00 AM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2018, 1:09 PM EDT (17:09 UTC)
- In effect from
- Apr 14, 2018, 10:00 AM EDT
- Expired
- Apr 15, 2018, 4:00 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
870 WHUS71 KCLE 131709 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 109 PM EDT Fri Apr 13 2018 .Low pressure over the Central Plains will track towards and across Lake Erie on Sunday. The low pressure will track into Quebec on Monday. LEZ061-142>149-162>169-140115- /O.NEW.KCLE.GL.W.0006.180414T1400Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 109 PM EDT Fri Apr 13 2018 ...GALE WARNING IN EFFECT FROM 10 AM SATURDAY TO 4 PM EDT SUNDAY... The National Weather Service in Cleveland has issued a Gale Warning, which is in effect from 10 AM Saturday to 4 PM EDT Sunday. * WINDS...East 25 to 40 knots with gusts up to 45 knots. * WAVES...7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
9 follow-up statements
769 WHUS71 KCLE 132004 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 404 PM EDT Fri Apr 13 2018 .Low pressure over the Central Plains will track towards and across Lake Erie on Sunday. The low pressure will track into Quebec on Monday. LEZ061-142>149-162>169-140415- /O.CON.KCLE.GL.W.0006.180414T1400Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 404 PM EDT Fri Apr 13 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 PM EDT SUNDAY... * WINDS...Northeast gales to 35 knots will develop midday Saturday and continue into Sunday. * WAVES...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
559 WHUS71 KCLE 140157 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 957 PM EDT Fri Apr 13 2018 ...Gale Warning in effect Saturday morning through Sunday afternoon... .East to northeast gale force winds are expected to develop Saturday afternoon and will likely persist into Sunday. This will be a result of low pressure over the Central Plains tracking towards and across Lake Erie on Sunday. The low pressure system will track into Quebec on Monday. LEZ061-142>149-162>169-141000- /O.CON.KCLE.GL.W.0006.180414T1400Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 957 PM EDT Fri Apr 13 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM SATURDAY TO 4 PM EDT SUNDAY... * WINDS...East to northeast gales of 35 to 40 knots will develop midday Saturday and continue into Sunday. * WAVES...8 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
882 WHUS71 KCLE 140748 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 348 AM EDT Sat Apr 14 2018 ...Gale Warning in effect Saturday morning through Sunday afternoon... .East to northeast gale force winds are expected to develop this afternoon and will likely persist into Sunday. This will be a result of low pressure over the Central Plains tracking towards and across Lake Erie on Sunday. The low pressure system will track into Quebec on Monday. LEZ061-142>149-162>169-141600- /O.CON.KCLE.GL.W.0006.180414T1400Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 348 AM EDT Sat Apr 14 2018 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EDT SUNDAY... * WINDS...East to northeast gales of 35 to 40 knots will develop this afternoon and continue into Sunday. * WAVES...9 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
667 WHUS71 KCLE 141404 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1004 AM EDT Sat Apr 14 2018 LEZ061-142>149-162>169-142215- /O.CON.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1004 AM EDT Sat Apr 14 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...East to northeast gales of 35 to 40 knots will continue into Sunday. * WAVES...building to 9 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
353 WHUS71 KCLE 141957 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 357 PM EDT Sat Apr 14 2018 LEZ061-142>149-162>169-150400- /O.CON.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 357 PM EDT Sat Apr 14 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...Northeast gales to 40 knots will becoming east to 35 to 40 knots by Sunday morning. * WAVES...8 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
572 WHUS71 KCLE 150110 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 910 PM EDT Sat Apr 14 2018 ...Gale Force Winds on Lake Erie... .A storm system will move slowly east toward Lake Erie during the next 24 hours. The storm system will combine with a high pressure to the north to produce gusty winds on the lake reaching gale force. The wind is expected to diminish Sunday afternoon as the low pressure system moves closer to the area. LEZ061-142>149-162>169-150915- /O.CON.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 910 PM EDT Sat Apr 14 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY... * WINDS...East to 40 knot gales with gusts up to 45 knots. * WAVES...9 to 14 feet. Occasionally up to 18 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$ Lombardy
240 WHUS71 KCLE 150743 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 343 AM EDT Sun Apr 15 2018 LEZ061-142>149-162>169-151545- /O.CON.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 343 AM EDT Sun Apr 15 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...East 25 to 35 knots with gusts up to 45 knots. * WAVES...8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
424 WHUS71 KCLE 151415 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1015 AM EDT Sun Apr 15 2018 LEZ061-142>149-162>169-152000- /O.CON.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1015 AM EDT Sun Apr 15 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...East gales of 35 knots diminishing to 20 to 30 knots late. * WAVES...8 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning is issued when winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and a properly equipped vessel. Mariners without the proper experience and vessel remain in port or should seek safe harbor prior to the onset of gale conditions. && $$
317 WHUS71 KCLE 152027 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 427 PM EDT Sun Apr 15 2018 LEZ142-143-160430- /O.EXP.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ /O.NEW.KCLE.SC.Y.0016.180415T2027Z-180418T0200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 427 PM EDT Sun Apr 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT TUESDAY... ...GALE WARNING HAS EXPIRED... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 10 PM EDT Tuesday. * WINDS...northeast winds will shift west this evening. West winds will increase to 15 to 25 knots by Monday. * WAVES...3 to 6 feet subsiding to 2 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ144>149-160430- /O.EXP.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ /O.NEW.KCLE.SC.Y.0016.180415T2027Z-180418T0800Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 427 PM EDT Sun Apr 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY... ...GALE WARNING HAS EXPIRED... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect until 4 AM EDT Wednesday. * WINDS...Southeast winds 15 to 25 knots with higher gusts this evening will become southwest 15 to 25 knots on Monday. * WAVES...5 to 9 feet early tonight. Waves averaging 4 to 7 feet Monday into Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ061-162>169-152130- /O.EXP.KCLE.GL.W.0006.000000T0000Z-180415T2000Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 427 PM EDT Sun Apr 15 2018 ...GALE WARNING HAS EXPIRED... East winds will continue to slowly diminish early tonight shifting southwest later tonight after a cold frontal passage. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Apr 13, 11:17 AM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Apr 13, 11:17 AM EDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1117 AM EDT Fri Apr 13 2018 .SYNOPSIS... A stationary front will remain near the south shore of Lake Erie today. The front will sink south into Ohio and Pennsylvania tonight and Saturday as low pressure tracks from the midwest toward Lake Erie. The low will move east of the area Sunday night and Monday and colder air will return. High pressure will build east into the region by the middle of next week. && .NEAR TERM /THROUGH SATURDAY/... Continued to make minor adjustments to hourly temp trends today but the current forecast is in good shape. The assumption is that the lake breeze will enhance the frontal boundary and areas from near Euclid northeast along the east lakeshore through Ashtabula and Erie County PA will stay on the cool side. Toledo is a tough forecast because the lake breeze may persist near Maumee Bay and will try to leave a sharp temp gradient along the lakeshore there. No other changes for the late morning/afternoon update. Original discussion... Tricky temperature forecast for today is the focus of the near term period. Frontal boundary is nearly stationary and bisecting the forecast area from just north of Findlay to just north of Youngstown early this morning. Temperatures are holding in the low to mid 60s south of the boundary with southerly winds, and temps have fallen into the 40s north of the front with north/northeast winds. This front will begin to mix northward after 12Z, with the boundary becoming anchored along the southern shore of Lake Erie across much of northern Ohio and northwest PA. This will provide a rather challenging temperature gradient near the lake, with MOS and raw guidance all over the place with temperatures. Have trended towards a mix of LAV/RAP/HRRR/ARW for temps today, which suggest the boundary may hang up across the Toledo metro, and Lake County northeast through Erie PA. This is where the most variability in temperatures is expected, with 20 to 25 degree temperatures differences over the span of a several miles. South of the boundary, where a decent amount of sun is expected, some spots may reach 80 degrees with upper 70s the norm. Further north near the front, low to mid 70s are expected on the warm side, with temps hanging in the 50s on the cool side of the boundary. Dry conditions are expected across the area through the day. Precip chances will begin to increase across the area late tonight into Saturday. Showers will develop across northern Indiana and southern lower Michigan Friday night near the boundary as the low level jet ramps up. Models continue to show scattered showers pushing into northwest Ohio between 06Z and 12Z, so have some chance pops increasing to likely during this period. Precip will expand in coverage from west to east across the area Saturday morning as another low level jet core noses north through Ohio. Pressure rises across the eastern Great Lakes will begin to push the boundary back south through the area during the day, meeting some resistance across the eastern half of the forecast area with the strong mixing/WAA with the jet max holding the boundary steady for much of the day. As the jet core weakens through the afternoon, precipitation coverage will diminish a bit heading toward Saturday evening. Categorical pops are in the forecast across northwest Ohio early Saturday, and are pushed eastward through the morning, with a diminishing trend through the afternoon. Have kept a slight chance of thunderstorms, keeping it confined to the southeast part of the forecast area Saturday afternoon. Temperatures will again be tricky on Saturday, with highs across much of northwest and north central Ohio, and a county or two inland across northeast Ohio and northwest PA, being reached early in the morning, with falling temps through the day. Temperatures could drop 6 to 10 degrees from early morning through the afternoon across portions of the area north of the boundary, with a possible temperature gradient of upper 30s across northwest PA near the lake and northwest OH to the mid 60s from Mt. Vernon to Canton by mid afternoon. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Frontal boundary should be well south of the lake saturday night with it likely sagging to central Ohio. Strong warm advection ahead of low pressure will generate significant lift that will spread west to east through Sunday morning. For now we only have a slight chance mention of thunderstorms but if we begin to increase the thunder chances in later forecasts we will need to consider the flooding potential. Low pressure moves near Lake Erie on Sunday then slowly moving eastward into early Monday. The cooler air arrives in the wake of a cold front Sunday night into Monday. Some snow will mix with the rain on Monday. However by Monday night the eastern half of the CWA will see all snow. Light accumulations on grassy areas will be possible by sunrise Tuesday morning. Cold front will not move into the area until Sunday evening so highs will range from the lower 50s NW Ohio the the mid 60s southeast. Cooler Monday with all locations in the 40s. A few locations may struggle to get out of the upper 30s. && .LONG TERM /TUESDAY THROUGH THURSDAY/... The upper level trough will linger across the region into Tuesday evening. This will keep at least scattered rain/snow showers in the forecast. These showers will gradually end from west to east Tuesday afternoon into the evening. High pressure will briefly ridge into the area Tuesday night with dry conditions control the weather expected. The next area of low pressure arrives on Wednesday. Expect to see increasing chances of showers Wednesday afternoon into overnight hours. These should shift eastward with the low but will likely linger across NE OH/NW PA into Thursday evening. Tuesday will be the cool day of the long term with highs ranging from the mid 30s NW PA to the upper 40s southwest. Warmer Wednesday with highs in the 50s north to the lower 60s south. Cooler on Thursday in the wake of a cold front with highs dipping back into the 40s at most locations. && .AVIATION /12Z Friday THROUGH Tuesday/... Frontal boundary will linger across northern Ohio and northwest PA through the day. Some MVFR visibilities at KCLE and KERI are possible early in the period with northeast flow off the lake, and a possible brief IFR cig at KERI. The boundary should mix/lift north through KTOL and KCLE through the morning. Winds will generally be southwest south of the boundary, with gusts possible at some of the terminals. The boundary will linger over KERI much of the period, with a variable prevailing wind direction. MVFR conditions return late in the period in SHRA, especially at KTOL, spreading across the rest of the terminals just after the period. OUTLOOK...Non-VFR conditions are likely on Saturday through Monday in -shra. A chance of -tsra Saturday. && .MARINE... A stationary boundary will wobble near the south shore of the lake today then drift southward on Saturday. Increasing easterly flow is expected on Saturday with small craft advisories needed by Saturday afternoon and continuing into Sunday afternoon. However we will need to monitor for a low end gale Saturday night into early Sunday morning as low pressure approaches the lake from the southwest. On Sunday the low will move northeast across Lake Erie and continue to the eastern lakes on Monday. In the wake of the low it appears we will see small craft advisory conditions develop east of the Islands. The westerly winds will be the strongest Monday afternoon through Tuesday evening. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt/Kosarik NEAR TERM...Greenawalt/Kosarik SHORT TERM...Mullen LONG TERM...Mullen AVIATION...Greenawalt MARINE...Mullen
Hazardous weather outlook, Apr 13, 5:28 AM EDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 528 AM EDT Fri Apr 13 2018 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140930- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 528 AM EDT Fri Apr 13 2018 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-140930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 528 AM EDT Fri Apr 13 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 1:22 PM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 51 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.